EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 1; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0210 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 88 months after a total replacement procedure, the patient underwent a revision procedure to address prosthesis wear, osteolysis, ambulation difficulties, pain.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitants: serial #: (b)(6), category #: 02-012-35-1011 - logic tibia ps mod insrt sz 1 11mm, serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Manufactured: 06/02/09, expiration: 06/01/17, serial #: (b)(6), category #: 02-012-41-1020 - logic tibia traptray cem sz 1f/2t, serial #: (b)(6), category #: 200-02-32 - three peg patella 32mm, serial #: (b)(6), category #: 201-78-82 - collar fixation pin 2pk 40mm, quick release.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.